# SDR SWAA2020081098605

- Difficulty date: July 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.5; W.L. 208.1. / REPLACED CRACKED FLOOR SUPPORT AT BS540 BL0-LBL24.5 WL208.1 PER SRM 51-40-02-0G-0 AND AIPC 53-31-00-05. 57449U 8JUL20
